# SDR DALA1158840964

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 57,109 hours, 42,520 cycles
- Engine time: 20,640 hours, 37,595 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 1945189004
- Part serial: P80253
- Condition: Unserviceable
- Location: Apu
- Part time: 20,640 hours, 37,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE IN THE AFT CABIN DURING CLIMB.  COCKPIT CREW DIVERTED THE FLIGHT TO CVG AND LANDED WITHOUT FURTHER INCIDENT.  NO EVIDENCE OF FIRE WAS FOUND AND NO EXTINGUISHERS WERE USED.  MAINTENANCE IN CVG FOUND APU OILCAP LEAKING AND OIL CONTAMINATION ON THE INLET BOX OF THE APU.  THE OIL CAP ASSEMBLY WAS REPLACED AND THE APU INLET ASSEMBLY WAS CLEANED BUT THEY WERE NOT ABLE TO REMOVE ALL OIL CONTAMINATION.
